American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Tomasz Przebinda. The oscillator duality correspondence for the pair ${\rm O}(2,2),\;{\rm Sp}(2,{\bf R})$. Memoirs of the AMS 79 (1989) MR 979944.
Book volume table of contents   

[2] Paul R. Chernoff. Irreducible representations of infinite-dimensional transformation groups and Lie algebras. Bull. Amer. Math. Soc. 13 (1985) 46-48. MR 788389.
Abstract, references, and article information   
View Article: PDF

[3] Robert P. Martin. Tensor products for the de Sitter group . Trans. Amer. Math. Soc. 284 (1984) 795-814. MR 743745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel E. Flath. On $\mathfrak{s}\mathfrak{o}_8$ and tensor operators of $\mathfrak{s}\mathfrak{l}_3$. Bull. Amer. Math. Soc. 10 (1984) 97-100. MR 722860.
Abstract, references, and article information   
View Article: PDF

[5] A. Berele and A. Regev. Hook young diagrams, combinatorics and representations of Lie superalgebras. Bull. Amer. Math. Soc. 8 (1983) 337-339. MR 684903.
Abstract, references, and article information   
View Article: PDF

[6] Robert P. Martin. Tensor products of principal series for the De Sitter group . Trans. Amer. Math. Soc. 265 (1981) 121-135. MR 607111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Susumu Okubo and Hyo Chul Myung. Adjoint operators in Lie algebras and the classification of simple flexible Lie-admissible algebras . Trans. Amer. Math. Soc. 264 (1981) 459-472. MR 603775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pertti Lounesto and Esko Latvamaa. Conformal transformations and Clifford algebras . Proc. Amer. Math. Soc. 79 (1980) 533-538. MR 572296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bent Ørsted. Composition series for analytic continuations of holomorphic discrete series representations of ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 260 (1980) 563-573. MR 574799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth I. Gross and Wayne J. Holman. Matrix-valued special functions and representation theory of the conformal group. I. The generalized gamma function . Trans. Amer. Math. Soc. 258 (1980) 319-350. MR 558177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hans R. Fischer and Floyd L. Williams. Complex-foliated structures. I. Cohomology of the Dolbeault-Kostant complexes . Trans. Amer. Math. Soc. 252 (1979) 163-195. MR 534116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1